# SDR UIEA2022062400668

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - AILERON, RH WING INBD AILERON OUTBD WEDGE PERFORM RH WING INBD AILERON OUTBD EDGE T/E WEDGE SKIN REPAIR. REFER TO J/C ATTACHING SHEET 0307588. 2) CONDITION CHECK IS SATISFACTORY )
